Mathematical Research Letters

Volume 10 (2003)

Number 5

Complete invariants for complex semisimple Hopf algebras

Pages: 571 – 586

DOI: http://dx.doi.org/10.4310/MRL.2003.v10.n5.a2

Authors

Sumanth Datt

Vijay Kodiyalam

V. S. Sunder

Abstract

We obtain a complete (and finite) list of isomorphism invariants of complex semisimple Hopf algebras of a fixed dimension. We do this by proving a generalisation of a theorem due to Procesi and Razmyslov (which, in turn, was used to prove Artin’s conjecture).

Full Text (PDF format)